MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959480
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Pain (1994)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient is experiencing abdominal pain, joint pain, increased back pain and also has occasional redness at the mesh site and face post implant of sepramesh ip.A mesh sample has been provided for reactivity testing.At this time the testing has not been scheduled.No conclusions can be made at this time.If/when reactivity test results are provided, a supplemental mdr will be submitted.The adverse reactions section of the instructions-for-use supplied with the device lists allergic reaction, pain and erythema as possible complications.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, the patient underwent a hybrid repair of ventral wall abdominal hernia, umbilical hernia with implant of a sepramesh ip mesh and a right salpingo oophorectomy performed on (b)(6) 2022.Complainant reports that the patient has been experiencing abdominal pain, joint pain, and increased back pain since she had her hernia repair in 2022.The patient also felt occasional redness at the mesh site and face.Patient attributes symptoms to mesh and would like to have allergy testing performed.Patient has not had any treatments provided at this time.
 
Event or Problem Description
As reported, the patient underwent a hybrid repair of ventral wall abdominal hernia, umbilical hernia with implant of a sepramesh ip mesh and a right salpingo oophorectomy performed on (b)(6) 2022.Complainant reports that the patient has been experiencing abdominal pain, joint pain, and increased back pain since she had her hernia repair in 2022.The patient also felt occasional redness at the mesh site and face.Patient attributes symptoms to mesh and would like to have allergy testing performed.Patient has not had any treatments provided at this time.Addendum: reactivity testing has been performed and as reported the results were negative for an allergic response to the mesh sample.
 
Additional Manufacturer Narrative
As reported, the patient is experiencing abdominal pain, joint pain, increased back pain and also has occasional redness at the mesh site and face post implant of sepramesh ip.A mesh sample has been provided for reactivity testing.At this time the testing has not been scheduled.No conclusions can be made at this time.If/when reactivity test results are provided, a supplemental mdr will be submitted.The adverse reactions section of the instructions-for-use supplied with the device lists allergic reaction, pain and erythema as possible complications.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: this is an addendum to the previously submitted mdr to document reactivity test results.Reactivity testing has been performed and as reported the results were negative for an allergic response to the mesh sample.It is unknown at this time, what is causing the patient's condition.However, based on testing performed the postoperative symptoms experienced by the patient do not appear to be caused by the sepramesh ip, used to treat the patient.Updated fields: b4, b5 (event description), b6 (relevant tests and lab data), g3, g6, h2, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24593794
Report Number1213643-2026-00333
Device Sequence Number10391335
Product Code FTL
UDI-Device Identifier00801741031816
UDI-Public(01)00801741031816
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5959480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale